# SDR UPS98826597

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffiner
- Condition: Corroded
- Location: Bs 1723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK INTERIOR AFT 6 FUSELAGE FLOOR STIFFENER HAS CORROSION ON UNDERSIDE AT  STATION 1723 LONGERON 34 RIGHT.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53 2 0.  FABRICATED WEB IAW DOUGLAS DRAWING 5755032  ALODINED AND PRIMED IAW DC8 SRM 5 1 1 8.  INSTALLED WEB IAW DC8 SRM 51 1 20D.
